Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 30, 2013, 2:04 PM CDT for 4 counties in Wisconsin. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2013, 2:04 PM CDT (19:04 UTC)
- Expired
- Aug 30, 2013, 2:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 2:29 PM CDT | HAIL 0.25 | Hartford, WI | |
| Aug 30, 2:36 PM CDT | HAIL 0.88 | Hartford, WI | RELAYED VIA SOCIAL MEDIA. |
| Aug 30, 2:55 PM CDT | TSTM WND GST 48 | Merton, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.5
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS53 KMKX 301904
SVRMKX
WIC027-089-131-133-301945-
/O.NEW.KMKX.SV.W.0063.130830T1904Z-130830T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN...
WEST CENTRAL OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTH CENTRAL WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 245 PM CDT
* AT 203 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
IRON RIDGE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARTFORD AROUND 220 PM CDT.
SLINGER AROUND 230 PM CDT.
JACKSON AROUND 245 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RUBICON...ALLENTON...SAINT LAWRENCE...RICHFIELD...HUBERTUS AND BEAR
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 8823 4340 8866 4358 8845 4355 8840
4354 8840 4355 8838 4334 8794
TIME...MOT...LOC 1905Z 308DEG 17KT 4341 8842
HAIL...1.00IN
WIND...<50MPH
$$
MEB2 follow-up statements
379 WWUS53 KMKX 301916 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 216 PM CDT FRI AUG 30 2013 WIC027-089-131-133-301945- /O.CON.KMKX.SV.W.0063.000000T0000Z-130830T1945Z/ OZAUKEE WI-DODGE WI-WAUKESHA WI-WASHINGTON WI- 216 PM CDT FRI AUG 30 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON... NORTH CENTRAL WAUKESHA...EAST CENTRAL DODGE AND WEST CENTRAL OZAUKEE COUNTIES UNTIL 245 PM CDT... AT 212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... SLINGER AROUND 230 PM CDT. JACKSON AROUND 245 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE HOLY HILL...RICHFIELD... HUBERTUS AND BEAR VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4351 8830 4334 8794 4308 8823 4340 8866 TIME...MOT...LOC 1916Z 308DEG 17KT 4338 8836 HAIL...1.00IN WIND...<50MPH $$ MEB
120
WWUS53 KMKX 301926
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CDT FRI AUG 30 2013
WIC027-089-131-133-301945-
/O.CON.KMKX.SV.W.0063.000000T0000Z-130830T1945Z/
OZAUKEE WI-DODGE WI-WAUKESHA WI-WASHINGTON WI-
226 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTH CENTRAL WAUKESHA...EAST CENTRAL DODGE AND WEST CENTRAL OZAUKEE
COUNTIES UNTIL 245 PM CDT...
AT 226 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JACKSON TO SLINGER TO 5 MILES SOUTHEAST OF
HUSTISFORD...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
SEVERE THUNDERSTORMS WILL BE NEAR...
JACKSON AROUND 235 PM CDT.
SUSSEX AROUND 245 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHFIELD...HUBERTUS...BEAR
VALLEY...HOLY HILL...COLGATE AND GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4351 8830 4334 8794 4308 8823 4340 8866
TIME...MOT...LOC 1926Z 308DEG 17KT 4335 8819 4327 8827
4330 8850
HAIL...1.00IN
WIND...<50MPH
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 11:36 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 30, 11:36 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1136 AM CDT FRI AUG 30 2013 .UPDATE...EXPANDED HEAT ADVISORY EAST TO MILWAUKEE AND SOUTH TO THE BORDER. TEMP/DEW POINT TRENDS SUGGEST CRITERIA WILL BE MET BEFORE ARRIVAL OF FRONTAL BOUNDARY DROPPING IN FROM THE NORTH. STILL EXPECTING ISOLATED/SCATTERED T-STORM DEVELOPMENT WITH FRONT. ML CAPES 2000-2500 J/KG ACROSS MUCH OF THE CWA. FAIRLY WARM UPSTAIRS WITH 700 TEMPS 11-12C AND 500 TEMP AT KMSP A WARM -6C. PRIMARY SHORTWAVE WELL OFF TO THE NORTHEAST SHIFTING EAST FROM NORTHERN LOWER MICHIGAN WITH QUESTIONABLE UPSTREAM DYNAMICS. MID LEVEL LAPSE RATES NOT IMPRESSIVE AND 0-6KM BULK SHEAR HAS DROPPED BELOW 30 KNOTS PER SPC MESO PAGE. WILL STILL BANK ON SOME LOWER LEVEL CONVERGENCE WITH THE FRONT TO INITIATE CONVECTION PER THE HRRR WHICH SHOWS 18-22Z AS OUR BEST WINDOW FOR CONVECTION. PC && .AVIATION/18Z TAFS/...MAIN CONCERN EARLY ON WILL BE CONVECTION WITH THE FRONT DROPPING IN FROM THE NORTH. EXPECTING BEST WINDOW FOR STORMS BETWEEN 18-22Z PER HRRR. ONCE FRONT GOES BY THIS EVENING...MVFR STRATUS ACROSS CENTRAL WI WILL ARRIVE WITH NORTHEAST WINDS. A BIT GUSTY FOR A TIME CLOSER TO LAKE MICHIGAN. DEGREE OF MIXING LATER IN THE NIGHT WILL DICTATE IF FOG BECOMES AN ISSUE. INLAND LOCALES MAY HAVE BETTER POTENTIAL WITH LESS MIXING. SREF CIG/VSBYS PROG SHOWING MUCH GREATER CONFIDENCE ON IFR STRATUS VERSUS FOG WITH MOS DATA HINTING AT THE INLAND FOG. LOW CLOUDS LIKELY TO LINGER INTO SATURDAY MORNING BEFORE MIXING OUT. LOW LEVEL RH PROGS/MOS/SREF SHOW THIS TREND PRETTY WELL. PC && .PREV DISCUSSION... /ISSUED 324 AM CDT FRI AUG 30 2013/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. HOT WITH POSSIBLE SEVERE STORMS TODAY. THE SEVERE STORM POTENTIAL REMAINS UNCHANGED. SPC CONTINUES WITH A /SEE TEXT/ OUTLOOK ACROSS THE AREA...BUT THEY SUGGEST THIS MAY BE UPGRADED TO A SLIGHT RISK LATER IF THINGS BEGIN TO TURN MORE FAVORABLE. EXPECTED CAPES CONTINUE TO PUSH INTO THE 2500 TO POSSIBLY 3000 J/KG BY MID DAY...FUELED IN PART BY DEW POINTS POOLING INTO THE LOWER 70S OR EVEN MID 70S JUST AHEAD OF THE FRONT. INITIAL LOWER LEVEL CAPPING WILL GET WIPED OUT THIS MORNING. ZERO-6KM SHEAR WILL BE AROUND 30KTS. BUT...WHAT/S LACKING IS A DECENT LOW LEVEL AND UPPER LEVEL JET CONFIGURATION. THESE WIND FIELDS ARE RATHER WEAK. THE 500MB SHORT WAVE MOVING ACROSS THE TOP OF THE RIDGE AND IT/S ASSOCIATED DEEPER OMEGA FIELDS STAY NORTH AND IS JUST AHEAD OF THE FRONT ALL DAY. THIS LOOKS TO LIMIT THE POTENTIAL FOR ANY LARGER SCALE SEVERE EVENT. WILL CONTINUE WITH OUR CURRENT PRECIP CHANCES AND POSSIBLE SEVERE THREAT. MAIN THREAT IS STRONG WIND AND HAIL. JUST NOT ENOUGH CONFIDENCE TO PLAY IT UP TOO HARD. IT WILL BE HOT TODAY WITH HIGHS HITTING THE LOWER 90S IN MANY AREAS...POSSIBLY MID 90S OVER THE FAR SOUTH. GIVEN THE TIMING OF THE FRONT AND POTENTIAL CONVECTION...CLOUDS ARE THE MAIN THREAT TO THESE TEMPS. HEAT INDICES WILL BE CLIMBING TO AROUND 100 MAINLY SOUTHWEST OF MADISON THIS AFTERNOON. MOST OTHER PLACES WILL STAY JUST BELOW THIS THRESHOLD FOR A HEAT ADVISORY. IN COLLABORATION WITH NEIGHBORS TO THE WEST...HAVE DECIDED TO HOIST A HEAT ADVISORY FOR IOWA...LAFAYETTE AND GREEN COUNTIES FOR THE LATE MORNING AND AFTERNOON HOURS. SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. SHORT TERM MODELS MAINTAIN NORTHEAST FLOW ACROSS THE REGION DURING THIS PERIOD. FIRST OF TWO VORTICITY MAXIMA MOVE THROUGH THE AREA LATER SATURDAY NIGHT...WITH THE SECOND LATER ON SUNDAY. HIGH PRESSURE MOVES EAST THROUGH THE AREA SATURDAY INTO SATURDAY EVENING...BRINGING QUIET WEATHER WITH MILD TEMPERATURES. A COLD FRONT THEN MOVES SOUTHEAST THROUGH THE AREA SUNDAY AFTERNOON...EXITING EARLY SUNDAY EVENING. SOME MODEST 850MB WARM AIR ADVECTION ACCOMPANIES THE FIRST VORTICITY MAXIMA PASSAGE LATER SATURDAY NIGHT INTO SUNDAY MORNING. LOW LEVEL FRONTOGENESIS RESPONSE IS FAIRLY ROBUST WITH THE FRONT. AREA FORECAST SOUNDINGS SHOWING 1000 TO 1500 J/KG MEAN LAYER CAPE WITH LITTLE CIN AND MODEST DEEP LAYER SHEAR OF 25 TO 30 KNOTS. THUS...THERE IS AN OUTSIDE SHOT AT A SEVERE STORM WITH THE FRONT SUNDAY AFTERNOON. FOR NOW...WILL CONTINUE HIGHER END CHANCE POPS SUNDAY...WITH LOWER POPS LATER SATURDAY NIGHT AND SUNDAY EVENING. COLD AIR ADVECTION WITH NORTH WINDS BEHIND THE FRONT WILL BEGIN TO USHER COOLER AND DRIER AIR INTO THE REGION SUNDAY NIGHT. LABOR DAY THROUGH THURSDAY...FORECAST CONFIDENCE IS MEDIUM. GFS/ECMWF SHOW FAIRLY SIMILAR TRENDS DURING THIS PERIOD. THEY SHOW A 500MB HIGH SHIFTING FROM NEW MEXICO TO COLORADO DURING THIS TIME...WITH NORTHWEST 500MB FLOW LINGERING. THE GFS SHOWS WEAKER FLOW THAN THE ECMWF. AT THE SURFACE...COLD AIR ADVECTION CONTINUES LABOR DAY...AS HIGH PRESSURE MOVES INTO THE REGION. THIS WILL BRING QUIET WEATHER AND CONTINUED COOL TEMPERATURES. THE HIGH SHIFTS TO THE SOUTHEAST OF THE AREA BY 00Z THURSDAY...WHICH KEEPS THE AREA DRY WITH COOL TEMPERATURES. THE ECMWF THEN BRINGS A COLD FRONT SOUTH THROUGH THE AREA WEDNESDAY NIGHT...THEN TO THE SOUTH ON THURSDAY. THE ECMWF SHOWS STEADY WARM AIR ADVECTION DURING THE WEDNESDAY NIGHT AND THURSDAY PERIOD. FOR NOW...WILL USE CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD. AVIATION/12Z TAFS/...THE COLD FRONT DROPPING SOUTH ACROSS WISCONSIN WILL PASS THROUGH MADISON RIGHT AROUND 00Z SAT AND ABOUT 02Z AT KMKE/KUES AND 03Z AT KENW. SCATTERED THUNDERSTORMS ARE EXPECTED WITH THE FRONT...A FEW COULD BE SEVERE WITH STRONG WIND AND HAIL THE MAIN THREAT. CONDITIONS WILL BE VFR AHEAD OF THE FRONT...EXCEPT FOR A POTENTIAL BRIEF TIME AS STORMS MOVE THROUGH. COLD ADVECTION AND AN INCREASE IN LOW LEVEL MOISTURE BEHIND THE FRONT WILL LIKELY RESULT IN AN MVFR CLOUD DECK TONIGHT INTO EARLY SATURDAY. THERE IS ALWAYS THE POTENTIAL FOR SOME BRIEF IFR CIGS ALONG THE LAKE SHORE...BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ062>072. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS SATURDAY THROUGH THURSDAY...WOOD
Hazardous weather outlook, Aug 30, 3:33 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT FRI AUG 30 2013 WIZ046-047-051-052-056>060-062>072-310845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 333 AM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THE AFTERNOON FOR GREEN...LAFAYETTE AND IOWA COUNTIES. HEAT INDICES WILL CLIMB TO AROUND 100 TO 102. ELSEWHERE...HEAT INDICES WILL BE IN THE 94 TO 99 RANGE. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN LATER THIS MORNING AND AFTERNOON. A FEW STORMS COULD BE SEVERE WITH THE MAIN THREAT BEING STRONG WIND AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LMZ643>646-310845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN LATER THIS MORNING AND AFTERNOON. A FEW STORMS COULD BE SEVERE WITH THE MAIN THREAT BEING STRONG WIND AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 30, 12:15 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1215 PM CDT FRI AUG 30 2013 WIZ047-051-052-301815- FOND DU LAC-GREEN LAKE-SHEBOYGAN- 1215 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING THROUGH FOND DU LAC COUNTY... AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF RIPON...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ROSENDALE BY 1220 PM CDT... FOND DU LAC AIRPORT AND NORTH FOND DU LAC BY 1245 PM CDT... FOND DU LAC BY 1250 PM CDT... OTHER STORMS WILL AFFECT NORTHWESTERN SHEBOYGAN COUNTY THROUGH 1 PM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Aug 30, 12:34 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1234 PM CDT FRI AUG 30 2013 WIZ051-052-058>060-301830- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 1234 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING THROUGH FOND DU LAC AND SHEBOYGAN COUNTIES... AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED BROKEN LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF HOWARDS GROVE TO 14 MILES SOUTHWEST OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... OAKFIELD AND ELKHART LAKE BY 1240 PM CDT... HOWARDS GROVE BY 1245 PM CDT... PLYMOUTH BY 1250 PM CDT... SHEBOYGAN AIRPORT AND LOMIRA BY 1255 PM CDT... SHEBOYGAN FALLS AND KOHLER BY 100 PM CDT... THERESA BY 105 PM CDT... OOSTBURG AND KEWASKUM BY 115 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Aug 30, 12:57 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1257 PM CDT FRI AUG 30 2013 WIZ051-052-058>060-301900- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 1257 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHEASTERN FOND DU LAC COUNTY... AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF KEWASKUM...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LOMIRA BY 105 PM CDT... CAMPBELLSPORT BY 120 PM CDT... KEWASKUM BY 130 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Aug 30, 1:15 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 115 PM CDT FRI AUG 30 2013 WIZ051-058>060-301915- DODGE-FOND DU LAC-OZAUKEE-WASHINGTON- 115 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING THROUGH NORTHEASTERN DODGE COUNTY TOWARD WASHINGTON COUNTY... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MAYVILLE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MAYVILLE AND HORICON BY 125 PM CDT... THERESA BY 130 PM CDT... IRON RIDGE BY 135 PM CDT... HARTFORD BY 150 PM CDT... SLINGER AND 6 MILES SOUTHWEST OF WEST BEND BY 200 PM CDT... JACKSON BY 210 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Aug 30, 1:19 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 119 PM CDT FRI AUG 30 2013 WIZ051-059-060-301915- FOND DU LAC-OZAUKEE-WASHINGTON- 119 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHERN WASHINGTON COUNTY... AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF KEWASKUM...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... KEWASKUM BY 135 PM CDT... WEST BEND AIRPORT BY 155 PM CDT... NEWBURG BY 200 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Aug 30, 1:46 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 146 PM CDT FRI AUG 30 2013 WIZ058>060-301915- DODGE-OZAUKEE-WASHINGTON- 146 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORMS MOVING THROUGH EAST CENTRAL WISCONSIN... AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF KEWASKUM TO MAYVILLE...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... IRON RIDGE BY 200 PM CDT... FREDONIA AND WEST BEND AIRPORT BY 205 PM CDT... SAUKVILLE AND HARTFORD BY 215 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MEB
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:23 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 15 hr |
| Aug 30, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 46 min |
| Aug 30, 2:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Aug 30, 3:02 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Washington, Waukesha | 43 min |
| Aug 30, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 50 min |
| Aug 30, 4:18 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 42 min |
| Aug 30, 4:51 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.